# SDR CALA0200054

- Difficulty date: January 29, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 49,781 hours, 27,156 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Hor Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3/4" CRACK IN L/H HORIZONTAL STABILIZER SKIN AT REAR SPAR APPROXIMATELY 65" FROM I/B AREA. THE CRACKED AREA WAS TRIMMED OUT AND A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5510-01613.
